MAUDE Adverse Event Report: SMITH & NEPHEW, INC. ENDOBUTTON CL ULTRA 15MM; SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE

SMITH & NEPHEW, INC. ENDOBUTTON CL ULTRA 15MM; SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE
Model Number 72200146
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Information (3190)
Date of Event 10/06/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the fiber in the endobutton loop was broken.It is unknown whether there was a back up available or delay in the case and if the event happened during surgery.No other complications were reported.All available information has been disclosed.If additional information should become available, a supplemental report will be submitted accordingly.
 
Additional Manufacturer Narrative
H10 h3,h6: the reported device, intended for use in treatment, was not returned to the designated complaint unit for independent evaluation, thus visual inspection and functional testing could not be performed.No product identification information was provided and thus a manufacturing record review could not be conducted.A complaint history review concluded this was a repeat issue.A relationship, if any, between the subject device and the reported event could not be determined.Please refer to the instructions for use for recommendations on proper use of the device and potential troubleshooting methods to prevent future reoccurrence of the reported event.If the product associated with this event is returned at a future date, this evaluation will be reopened for investigation.

Brand Name
ENDOBUTTON CL ULTRA 15MM
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE
Manufacturer (Section D)
SMITH & NEPHEW, INC.
130 forbes blvd.
mansfield MA 02048
MDR Report Key10767290
Report Number1219602-2020-01718
Device Sequence Number3694698
Product Code GAT
UDI-Device Identifier03596010597250
UDI-Public03596010597250
Combination Product (Y/N)N
Initial Reporter CountryHK
PMA/510(K) Number
K980155
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number72200146
Device Catalogue Number72200146
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/08/2020
Supplement Date Received by Manufacturer03/26/2021
Initial Report FDA Received Date10/31/2020
Supplement Report FDA Received Date03/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1